# SDR SWAA2022032920012

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W TRAILING EDGE CURVED BULB SEAL RETAINER AFT OF TRANSVERSE WEB CRACKED / REMOVED AND REPLACED SEAL RETAINER L/W TRAILING EGDE AFT OF TRANSVERSE WEB IAW SRM 51-40-02-0G-01 FASTENERS IAW AIPC 57-50-00-25 898134 10-12-19
